# SDR AALA202204125002

- Difficulty date: February 21, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,211 hours, 35,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:CRACKED FRAME WEB AFT FLANGE AT FR 68 AND S22R AT  DOOR STOP 1. REPAIRED FRAME PER EA 334592 AND SRM 53-41-12-300-011 .
